Toggle Main Menu Toggle Search

ePrints

Bayesian Filtering for Jump-Diffusions With Application to Stochastic Volatility

Lookup NU author(s): Dr Andrew Golightly

Downloads


Publication metadata

Author(s): Golightly A

Publication type: Article

Journal: Journal of Computational and Graphical Statistics

Year: 2009

Volume: 18

Issue: 2

Pages: 384-400

ISSN (print): 1061-8600

ISSN (electronic): 1537-2715

Publisher: American Statistical Association

URL: http://dx.doi.org/10.1198/jcgs.2009.07137

DOI: 10.1198/jcgs.2009.07137


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share